Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extending differential specializations


Author: Peter Blum
Journal: Proc. Amer. Math. Soc. 24 (1970), 471-474
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9939-1970-0258807-0
MathSciNet review: 0258807
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Peter Blum, Complete models of differential fields, Trans. Amer. Math. Soc. 137 (1969), 309-325. MR 0241396 (39:2736)
  • [2] Howard Levi, On the structure of differential polynomials and on their theory of ideas, Trans. Amer. Math. Soc. 51 (1942), 532-568. MR 3, 264. MR 0006163 (3:264f)
  • [3] J. F. Ritt, On a type of algebraic differential manifold, Trans. Amer. Math. Soc. 48 (1940), 542-552. MR 2, 197. MR 0003306 (2:197f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0258807-0
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society